How To Find And Treat An Overdose Of Cough Medicine In Children Aged 29 Months?

Illustration of How To Find And Treat An Overdose Of Cough Medicine In Children Aged 29 Months?
Illustration: How To Find And Treat An Overdose Of Cough Medicine In Children Aged 29 Months? therecoveryvillage.com

Good morning. My child is 29 months old, weighs 10 kg. He was affected by inflammation, when checking kebidan one of the drugs is obh itrasal. Days 1-2 are still normal and want to eat, when the 3rd day starts coughing more often, do not want to eat and nausea, pale and weak. I checked hr Tuesday and Saturday I just found out from the internet that the dose for the child was 2.5m. what I was surprised about was that the midwife told me to give 2 tablespoons of one drink, whereas in the recommended medicine 2 tablespoons for adults. I am afraid that my child will overdose on drugs, and I read that overdoses can lead to acidosis. Please help, how do I know my child’s condition and is it an overdose? And how to overcome it? Thank you

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.


The product you mentioned is a branded drug with active ingredients in the form of Glycyrrhizae Succus, Chloretum Ammonicum, Solutio ammonia and Sprituosa anisate. This drug is usually used to help relieve symptoms of cough and runny nose. This product is classified as an over-the-counter medicine, which is a drug that can be purchased without a doctor's prescription freely at a pharmacy or drugstore.


Although it can be purchased without a doctor's prescription, the use of over-the-counter medicines still needs to be adjusted to the rules of use listed on the drug packaging. The use of doses other than based on the rules of use is only when recommended by doctors who deal with patients directly.


Unfortunately we cannot say whether the dosage given is appropriate or not because a systematic history is needed to obtain more complete information about the treatment that has been obtained, and to do a physical examination to assess the condition of your child. We encourage you to immediately check your child to the doctor so that his health condition can be immediately evaluated and assessed for further treatment needed. The doctor may make adjustments to the type / dose of drug used. Immediately take your child to the doctor if there are symptoms of shortness of breath with fast and shallow breathing patterns, dizziness, weakness, headache, decreased appetite, increased pulse rate, to decreased consciousness.


As a recommendation, it is recommended to give your child a balanced nutritious meal and adequate fluid intake. Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

Hsg?

Hsg?

(9 months ago)

I asked for help .. nI ran out of hsg on 19/7 when there was a little spotting and abdominal pain which was quite painful … nTp after the night the blood spots disappeared ..... Read more

The Cause Is Easy To Cry?

The Cause Is Easy To Cry?

(1 year ago)

I have one question. Every time I stand up or am talking to someone, I easily cry, either IT appears again in front of a little marsh. I immediately shed tears. When I cry What mak... Read more

Overcoming Pus In The Former Boils That Have Broken?

Overcoming Pus In The Former Boils That Have Broken?

(1 year ago)

At night … I have had ulcers for 4 days, I have solved it myself, but the ulcers did not come out … and on the 6th day, at the edge of the ulcer, there was pus. And my ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *